MathSciNet Relay Station
MathSciNet bibliographic data
MR431398 (55 #4398) 60J60
Kifer, Ju. I. On the asymptotic behavior of transition densities of processes with small diffusion. (Russian) Teor. Verojatnost. i Primenen. 21 (1976), no. 3, 527–536.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement